# SDR 2001F00453

- Difficulty date: August 13, 2001
- Submitted: October 19, 2001
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 504 - DEPARTING CCS - WHILE CLIMBING OUT, NR 1 GENERATOR HAD DIFFERENT FAULT INDICATION ON F/E PANEL.  NR 3 GENERATOR WAS PREVIOUSLY ON DMI.  RETURNED TO DEPARTURE CITY.  AIRCRAFT LANDED WITHOUT INCIDENT.  NR 1 ENGINE GENERATOR SYSTEM TROUBLESHOT AND VOLTAGE REGULATOR AND GCU REMOVED AND REPLACED.  AIRCRAFT RETURNED TO SERVICE.  (M)
